# SDR IPXA0563605

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Engine: Rroyce RB211*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW UNABLE TO CLOSE WITHOUT USING 2 PEOPLE.  REQUIRES FORCE TO CLOSE WINDOW EXTREMELY HIGH.  ABLE TO CLOSE WINDOW AFTER 8 ATTEMPTS.  ACCOMPLISHED ADJUSTMENT OF INBD/OTBD OF NR2 WINDOW IAW AMM 56-11-02-5 PARA (3). OPS CK NORMAL. OK FOR CONTINUED SERVICE.
